Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Is pain and stiffness in my neck caused due to Aggrenox?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
I have been taking Aggrenox for less then three months and for the last probably a month I have been experiencing pain and stiffness in the back of my thighs. Sometimes the pain is so great that I have difficulty walking. Some days it is worse than others. It occurred to me yesterday that it may be a result of the Aggrenox. I have not started any other meds recently. I have not consulted my Physician about this as yet. I might add that I am being treated for rheumatoid arthritis for the last 15 years.
Posted Mon, 3 Feb 2014 in General Health
Answered by Dr. Rakesh Madhyastha 3 hours later
Brief Answer: Not related to Aggrenox Detailed Answer: Hello Thanks for the query The symptoms you are suffering from is not related to Aggrenox, aggrenox contains aspirin and dipyridamole which most commonly causes stomach issues like burning sensation above the umbilicus, acide reflux, etc Here are my suggestions to you 1. Approach a physician for examination. 2. I suggest CT of the lumbo sacral spine as compression of nerves in the lower lumbar area can cause these symptoms 3. I also suggest the following blood test complete blood count, total CPK and random blood sugar For now take adequate rest, do not engage in strenous activities and also Tab Aceclofenac is the ideal drug of choice for these types of pain, a local application of diclofenac will help as well, please approach your physician with my suggestion I hope I was of help I wish you a speedy recovery Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor